Volume 3, Issue 4
A Method for Numerical Analysis of a Lotka-Volterra Food Web Model

Zichen Deng

Int. J. Numer. Anal. Mod. B, 3 (2012), pp. 442-459

Preview Full PDF BiBTex 67 324
  • Abstract

We study the existence, uniqueness and continuous dependence on initial data of the solution for a Lotka-Volterra cascade model with one basal species and hierarchal predation. A uniquely solvable, stable, semi-implicit finite-difference scheme is proposed for this system that converges to the true solution uniformly in a finite interval.

  • History

Published online: 2012-03

  • AMS Subject Headings

37C75, 65L12

  • Cited by